# SDR AT0100126

- Difficulty date: March 26, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N837AT
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Fitting
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT ATTACH FITTING FOR MLG CHAFED AT BS 737.  BLENDED CHAFED AREA, TREATED, PRIMED AND INSTALLED IAW DC9 SRM 51-10-3, 51-10-6 TIMCO REO L-00426 AND DRS 4-999-2.
